# SDR REXA2019050200701

- Difficulty date: May 2, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 22,929 hours, 22,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: S6144
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING PNL SUPPORT BRACKET AT FS449.85 IS CRACKED. REMOVED AND REPLACED LT OVERWING PNL SUPPORT BRACKET (ANGEL) IAW SRM 51-42-06.
